| Model Number |
3662 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein the devices were not placed into surgery mode, the ipgs became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein ipgs were explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.E1 initial reporter phone number-(b)(6).It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein ipg was explanted and replaced to address the issue.